# SDR SWAA2013082119381

- Difficulty date: August 16, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 370009
- Aircraft time: 2,528 hours, 1,026 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Failed
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT ELECTRICAL BURNING ODOR.  AIR TURNBACK.  R&R LT RECIRCULATION FAN & HEPA FILTERS IAW MM.
